# SDR C2XA03CL131

- Difficulty date: August 1, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT OVERWING EMERGENCY LIGHT DID NOT ILLUMINATE DURING TESTING.  MAINTENANCE REPLACED THE LEFT OVERWING EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD.
